# SDR DXTA2023112710148

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N522QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0060
- Aircraft time: 6,497 hours, 4,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: UNDER SEAT 10 EMER LIGHT WILL NOT GO ON WITH EITHER SWITCH SELECTED TO ARM OR ON. PATH LIGHT UNDER SEAT 10 DOES WORK WHEN SELECTED.   COMPLIED WITH TC-FLT-33-001 CESSNA 680A EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE REV 2 DATED 20OCT2022.
